# SDR 2014FA0000578

- Difficulty date: September 24, 2014
- Submitted: September 30, 2014
- Operation: General aviation
- Aircraft: B9738
- Make and model: Cirrus SR20
- Aircraft serial: SR202202
- Aircraft time: 734 hours
- Engine: Cont IO360ES
- Engine time: 734 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B12JA172
- Condition: Leaking
- Location: Engine
- Part time: 734 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING PROBLEM HAPPENED IN THE SR20 FLEET, SO DO SAME FAULT INSPECTION TO ALL THE SR20 AIRPLANES, THEN FOUND THIS ONE HAD THE FUEL LEAKING FAULT ON THE ENGINE DRIVEN FUEL PUMP. IT'S THE SAME LEAKING LOCATION ON THE MIXTURE CONTROL SHAFT TO OTHER FAULTY PUMPS.
